# SDR SWIA200211502

- Difficulty date: November 22, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,186 hours, 31,777 cycles
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000057
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, R, J
- Precautionary procedure: C

## Discrepancy

NR 2 PROPELLER FEATHERED WHEN TAKEOFF POWER APPLIED.  TORQUE REACHED 125 PERCENT INSTANTANEOUSLY.  NP 18.9 PERCENT WHEN POWER BROUGHT BACK TO IDLE.  REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER IAW EMB MM 77-11-01.  OPERATIONAL CHECKS GOOD.  REPLACED NR 2 ENGINE PROP ASSEMBLY IAW EMB 120 MM 61-10-03.
